Advertisement

Reactions Weekly

, Volume 1777, Issue 1, pp 90–90 | Cite as

Dexamethasone/prednisolone

Multiple occurrences of Entameba histolytica liver abscess: case report
Case report
  • 56 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 51-year-old man experienced multiple occurrences of Entameba histolytica liver abscess during treatment with dexamethasone and prednisolone for mantle cell lymphoma (MCL) [routes and dosages not stated].

The man, who had a history of hypertension, lipid abnormality and asthma as a child, was diagnosed with stage IV MCL. He was initiated on rituximab, cyclophosphamide, doxorubicin, prednisolone and vincristine (R-CHOP) followed by rituximab, dexamethasone, high dose cytarabine [Ara-C], cisplatin (R-DHAP) and then underwent a large-dose chemotherapy/autogenous peripheral blood stem cell transplantation. During the R-CHOP chemotherapy, he experienced an anal pain with a slight increase in CRP. With inflammatory internal haemorrhoids, he was given ciprofloxacin and levofloxacin...

Reference

  1. Moriya K, et al. Amebic liver abscesses developing during R-CHOP chemotherapy in a patient with mantle cell lymphoma. Rinsho Ketsueki 60: 929-931, No. 8, 2019. Available from: URL: http://doi.org/10.11406/rinketsu.60.929 [Japanese; summarised from a translation] - Japan

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations